# SDR CA960212017

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 26110292
- Condition: Damaged
- Location: Upper Flange
- Part time: 11,887 hours
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BULKHEAD ON LEFT AND RIGHT HAND SIDE FOUND BENT IN THE LOWER FUSELAGE STRUCTURE UNDER THE FLOOR. ALL BULKHEADS BETWEEN STA 319 AND 237 SHOWS SIGNS OF DAMAGE. THE SUBMITER REPORTS PROBLEMS OF A SIMILAR NATURE WITH FOUR OTHER AIRCRAFT IN ITS FLEET. CESSNA CONTACTED AND A REPAIR SCHEME WAS ACCEPTED. SUBMITTER STATES THAT A LOT OF BULKY HEAVY CARGO IS CARRIED DURING ITS OPERATION.
